# SDR 96ZZZX359

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38989
- Make and model: Piper PA-28-161
- Aircraft serial: 287716310
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 3532309
- Condition: Broken
- Location: Spinner Forward
- Part time: 310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPINNER BULKHEAD BROKEN.  SUBMITTER STATED THIS HAS BEEN AN ONGOING PROBLEM SINCE THEY WERE HEAT TREATED.
